# SDR 96ZZZX16

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5390F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680522
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight Assy
- Part number: A135A
- Condition: Cracked
- Location: Drive Hole
- Part time: 4,074 hours
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLYWEIGHTS ARE CRACKED AT DRIVE HOLE IN BASE.
